# SDR ZZDA2009093

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CABIN FLOOR STA 680 AND LBL 48 CUSP WEB HAS A CRACK.  CUT OUT DAMAGED WEB SECTION, FABRICATED AND INSTALLED DOUBLER REPAIR AT STA 680 LBL 48 PER REF B717 SRM 51-70-10 REPAIR 2.
